Physiological root resorption of primary molars.

Prove S.A., Symons A.L. and Meyers I.A. (1992) Physiological root resorption of primary molars.. The Journal of clinical pediatric dentistry, 16 3: 202-206.

Author Prove S.A.
Symons A.L.
Meyers I.A.
Title Physiological root resorption of primary molars.
Journal name The Journal of clinical pediatric dentistry   Check publisher's open access policy
ISSN 1053-4628
Publication date 1992-01-01
Sub-type Article (original research)
Volume 16
Issue 3
Start page 202
End page 206
Total pages 5
Subject 2700 Medicine
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 09 Jul 2016, 17:02:23 EST by System User